Yes. Birth Control pills increase the risk of blood clots, but it is still a small risk. Most people can take oral contraceptives without any blood clot complications.
Birth control pills increase the risk for blood clots. If you already have blood clots, birth control pills could make the clots worse. There are other birth control methods which could be good alternatives, condoms, diaphragms, shots, and IUDs.
No but can cause other serious side effects like blood clots, strokes, pulmonary embolism.
If you are having leg pain you should see a doctor because birth control can cause blood clots and they are painful and very dangerous if not treated. Leg pain is not a sign of birth control withdrawal.
Let me know if you figure this out cause i am getting horrible pains in my calf that come and go all day today and i hope its not a blood clot caused by my birth control :(((
The patch is the one that is most likely to give you a blood clot because people like to mess with it. Which irritates it, causing the patch to release more hormones then needed.
Usually previous blood clots.
No, normally pain medication can not cause blood clots in your brain.
it can do yes
Probably not. Blood clots are a rare side effect of birth control pills. Potential side effects and individual risk factors should be discussed with the physician prescribing birth control pills.
If a mosquito bites you on a scab you will not get blood clots. This bite may cause major irritation but it will not give you blood clots.
High Blood pressure, blood clots, stroke, cancer. there are more but those are all on the warning label & well documented.